# SDR GTIA2019051103339

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 17,620 hours, 7,919 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT SMELL OF "SMELLY SOCKS" ON FINAL DECENT, MOST PREVELENT LEVELING AT 4000' THROUGH FINAL APPCH. COCKPIT NOTICED ONLY -ISOLATED TO PACK NR 1 PER TSM 05-50-00 PERFORMED PACK BURNOUT PROCEDURE IAW AMM 21-00-00-615 R&R RECIRCULATION FILTERS IAW AMM 21-21-41 AS PRECUTION NO FURTHER SMELLS AT THIS TIME.
